# SDR AALA202012309005

- Difficulty date: December 29, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N774AN
- Make and model: Boeing 777223
- Aircraft serial: 29581
- Aircraft time: 85,720 hours, 10,578 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: MN1604
- Condition: Inoperative
- Location: Door Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  L3 DOOR EMERGENCY POWER ASSIST SYSTEM DOOR LIGHT INOPERATIVE.  REPLACED 9-VOLT BATTERIES ON L3 DOOR EMERGENCY POWER ASSIST SYSTEM UNIT.
